# SDR UIEA2022062800674

- Difficulty date: June 24, 2022
- Submitted: June 29, 2022
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- Aircraft time: 17,938 cycles
- System (JASC): 3242 · Brake
- Part: Truck
- Condition: Smoke
- Stage of operation: TX
- How discovered: V
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

AFTER 400 YARDS OF TAXI ANOTHER AIRCRAFT REPORTED SMOKE COMING FROM BOTH LANDING GEAR TRUCKS. ARFF REPORTED NO HEAT READING. RTB( PERFORMED GVI OF LT/RT MAIN LANDING GEAR ALONG WITH WHEELS AND BRAKES NO DEFECTS FOUND. PERFORMED ANTI SKID BITE TEST IAW B767 AMM 32-42 01. NO FAULT FOUND MAIN LANDING GEAR GVI PERFORMED PER B767 AMM 32-11-01.  )
